Benylin 4-Flu 24 Tabs relieves symptoms of flu, including fever, congestion, aches and pains, and coughing. Get to work on feeling better.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg
Also contains: Colouring (E110)
Please read the enclosed leaflet carefully before use